# SDR ASAA2022070739246

- Difficulty date: July 7, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,050 hours, 17,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO COMPARTMENT, STATION 727H TO 727J, RIGHT HAND TRANSITION AREA UPPER AND LOWER SURFACES HAVE MUTILPLE AREAS OF CORROSION AND BARE METAL.DOT: J254. GROUNDED - YES. REMOVED CORROSION FROM THE AFT PIT RH TRANSITION PANEL STA 727H TO 727J. 100% MAT LOSS, FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2. REPAIRED THE R/H TRANSITION PANEL STA 727H TO 727J PER B737-800 SRM 53-00-53-2R-5.REMOVED DOT.
